# SDR HEEA086567

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,633 hours
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 7655003007105
- Part serial: 1785A
- Condition: Intermittent
- Location: Ac System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT INVERTER WARNING LIGHT. SENT FOR INSPECTION AND REPAIR.
